# SDR CALA2015011300043

- Difficulty date: January 13, 2015
- Submitted: January 13, 2015
- Operation: Air carrier
- Aircraft: N15712
- Make and model: Boeing 737724
- Aircraft serial: 28783
- Aircraft time: 54,183 hours, 18,413 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 1853M56P11
- Condition: Unserviceable
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

NUMBER 2 ENG SURGE, CRUISE FL 220, ENGS WERE RUNNING AROUND 74% N1 NR 2 ENG SURGED UNCONTROLLED AT 20 TO 305 TO 40%.  BROUGHT NR 2 ENG BACK UNDER 60% & STABILIZED.  STAYED UNDER 60% UNTIL LANDING, RT ENG CONTROL LIGHT ILLUMINATED ON GND.  TROUBLE SHOT IAW FIM TASK 71-05-00-810-805-F00.  RUN NR 2 ENG, FOUND NO FAULTS.  OPERATIONS CHECKED NORMAL.  LP 9127188 PRECAUTION.  R & R NR 2 HMU IAW 73-21-10.  OPERATIONS & LEAK CHECKED GOOD.
